Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   BANACH JOURNAL OF MATHEMATICAL ANALYSIS   2017 , Volume 11 , Number 1; Page(s) 164 To 187.
 
Paper: 

UNBOUNDED COMPOSITION OPERATORS VIA INDUCTIVE LIMITS: COSUBNORMAL OPERATORS WITH MATRIX SYMBOLS, II

 
 
Author(s):  BUDZYNSKI PIOTR*, DYMEK PIOTR, P?ANETA ARTUR
 
* 
 
Abstract: 

This article deals with unbounded composition operators with infinite matrix symbols acting in L2-spaces with respect to the Gaussian measure on R? We introduce weak cohyponormality classes S*n,r S*n,r of unbounded operators and provide criteria for the aforementioned composition operators to belong to S*n,r S*n,r. Our approach is based on inductive limits of operators.

 
Keyword(s): COMPOSITION OPERATOR IN L2-SPACE, INDUCTIVE LIMITS OF OPERATORS, SUBNORMAL OPERATORS
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

BUDZYNSKI, P., & DYMEK, P., & P?ANETA, A. (2017). UNBOUNDED COMPOSITION OPERATORS VIA INDUCTIVE LIMITS: COSUBNORMAL OPERATORS WITH MATRIX SYMBOLS, II. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 11(1), 164-187. https://www.sid.ir/en/journal/ViewPaper.aspx?id=573181



Vancouver: Copy

BUDZYNSKI PIOTR, DYMEK PIOTR, P?ANETA ARTUR. UNBOUNDED COMPOSITION OPERATORS VIA INDUCTIVE LIMITS: COSUBNORMAL OPERATORS WITH MATRIX SYMBOLS, II. BANACH JOURNAL OF MATHEMATICAL ANALYSIS. 2017 [cited 2021October25];11(1):164-187. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=573181



IEEE: Copy

BUDZYNSKI, P., DYMEK, P., P?ANETA, A., 2017. UNBOUNDED COMPOSITION OPERATORS VIA INDUCTIVE LIMITS: COSUBNORMAL OPERATORS WITH MATRIX SYMBOLS, II. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, [online] 11(1), pp.164-187. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=573181.



 
  pdf-File
Yearly Visit 90
 
 
Latest on Blog
Enter SID Blog